| Model Number |
PCB00 |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Implant date does not apply because the lens was removed during the same procedure.Explant date does not apply because the lens was removed during the same procedure and has never been implanted.(b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the lens got stuck during the implantation and while the lens was already in contact with the eye.No patient injury or other adverse effects were reported.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes, returned to manufacturer on: 5/24/2019.Device returned to manufacturer: yes.Device evaluation: the complaint unit was received in its original packaging.The plunger was found to be in advanced position and locked.The cartridge was correctly engaged to the device.No assembly error and/or defect related to the manufacturing process were observed.Lubricant material residues were observed in the device.The tip of the pushrod could be observed exposed out of the cartridge tip.No lens was received either inside or outside the device.The reported issue of stuck in cartridge was not verified.Based on the analysis product quality deficiency could not be determined.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.No non-conformance reports (nc's) and no exemption report (er's) were found associated to this production order.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.